# SDR 0103129922

- Difficulty date: July 16, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AT ATL AND WHILE ACCOMPLISHING A DOORJAMB PAN SPLICE REPAIR PER SRM 53-05, FIG 44, EIGHT .1875 INCH DIA HOLES WERE FOUND WITH SHORT ON-CENTER DISTANCE IN THE VERTICAL FLANGE OF FRAME STA 896 P/N 9958214-29 AS SHOWN IN FIGURE 1.  THE FASTENER HOLES ARE FROM A PREVIOUS AFT CARGO DOORJAMB PAN SPLICE REPAIR AT LN27R SHOWN IN FIGURE 1.
